Top answers from doctors based on your search:
Disclaimer

DOES MOBIC MEDICATION CAUSE WEIGHT GAIN

A 36-year-old member asked:
Dr. Christopher John
44 years experience Pulmonary Critical Care
They affect your app: Many drugs cause weight gain.Steroid commonly increase weight by increasing appetite and causing salt and water retention.Ssri drugs like zoloft (sert ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Wellbutrin (bupropion): Again, wellbutrin (bupropion) is a good antidepressant that's not likely to cause weight gain -- and it's also unassociated with sexual dysfunction. ... Read More
2
2 thanks
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Wellbutrin (bupropion): Wellbutrin (bupropion) would best since you are on tryptans. Also do not drink while on antidepressants and make sure you are in psychotherapy. Good l ... Read More
3
3 thanks
A 51-year-old male asked:
Dr. Ehsan Ansari
29 years experience Cardiology
No: Lossrtan doesn't cause weight gain.
1
1 thank
A 35-year-old male asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Yes, uncommon but:: Weight gain is a reported, though uncommon side effect of lipitor (less than 1%). I strongly question if you really need statins; they have only been ... Read More
A 43-year-old member asked:
Dr. Tracy Lovell
20 years experience Rheumatology
See below: Prednisone can, Remicade (infliximab) has been associated with weight gain.
A 44-year-old member asked:
Dr. Ihab Ibrahim
28 years experience Pain Management
Yes: http://www.mayoclinic.com/health/steroids/hq01431.
1
1 thank
A 28-year-old male asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Pain & Insomnia: Your pain may be the cause of your sleep issues. Please see your doc to get to the root of your pain. One possibility is Lyme. He/she can test for ... Read More
A 36-year-old member asked:
Dr. Mahaveer Mukkamalla
Specializes in Family Medicine
Craving for food: Most anti deppressents cause weight gain, the exact mechanism is not clear. It could be due to decrease in deppressive symptoms, increased cravings fo ... Read More
1
1 thank
A 26-year-old female asked:
Dr. John Moranville
35 years experience Psychiatry
Yes: in my clinical experience venlafaxine (Effexor) has sometimes even led to weight loss. Cymbalta (duloxetine) and Wellbutrin are also less likely to ca ... Read More
A female asked:
Dr. Clarence Grim
56 years experience Endocrinology
Anxiety: The best if to see a Dr and go from there. Too complicated to answer here.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month